ZHANG Jian, ZHANG Hong-min, DU xiu-feng. The Qualitative Analysis of Three-species Predator-prey Model with Harvesting Rate[J]. 2010, 15(1): 76-79.DOI:
具有收获率的三种群捕食模型的定性分析
摘要
研究了一类具有收获率的三种群捕食模型
讨论了该模型平衡点的存在条件及性态
并利用Routh—Hurwitz准则得到了模型唯一正平衡点是渐近稳定的.
Abstract
In this paper
a three-species predator-prey model with harvesting rate is studied
the existence and properties of equilibrium in the model are discussed
and by using Routh—Hurwitz criteria to obtain the asymptotic stability of positive equilibrium.